Journal of the Mathematical Society of Japan

Weil's representations of the symplectic groups over finite fields*)

Hiroyuki YOSHIDA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 31, Number 2 (1979), 399-426.

Dates
First available in Project Euclid: 21 April 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1240319348

Digital Object Identifier
doi:10.2969/jmsj/03120399

Mathematical Reviews number (MathSciNet)
MR0527552

Zentralblatt MATH identifier
0425.20033

Subjects
Primary: 20G05: Representation theory

Citation

YOSHIDA, Hiroyuki. Weil's representations of the symplectic groups over finite fields*). J. Math. Soc. Japan 31 (1979), no. 2, 399--426. doi:10.2969/jmsj/03120399. https://projecteuclid.org/euclid.jmsj/1240319348


Export citation